Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Mirena inserted, irregular spotting, pills to stop spotting

Hi Dr, I have had my first child a year ago,and then I have had a mirena insertion for 2 months now, i am still having irregular spotting till now, i searched on the internet and found that it is normal,but i just want to ask for how long will this spotting stays?and if there is any pills i could take to stop that spotting as it started to irritate my husband during intercourse but taking into consideration that i am breast feeding ,thanks for your help in advance :)
Asked On : Mon, 14 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, many people face these side effects owing to its hormonal nature.luckily you are not facing any other side effects. talk to your gynecology doctor as soon as possible who might consider nova or a simple copper-T instead which due to its non hormonal nature is safe during lactation. hope it helps. tc! :)
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor